Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had total knee replacement. Why is there pain and swelling? Had rod placed. Are pain pills sufficient?

I am a 54 year old male, I had a total knee replacement three years ago. This was a less exclusive procedure. After the surgery there were problems with pain and swelling after a reexamine I was informed that the component had shifted and I would need a revision. I had the revision and an additional rod was placed from my knee down to my ankle for stability. I am still having a lot of pain after 3 years I can describe it as a aching and cutting pain where in offer to get relief I have to move the join but that always make it worse. This is my left knee my right knee is also bone on bone. I take pain pills but would like your expert opinion on why this would happen to me?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
you need to consult with your surgeon. there are many reasons including such things as infection as to why your knee could continue to be painful.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor